# SDR SWAA031037

- Difficulty date: May 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 36,707 hours, 36,499 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7064004
- Part serial: 11327
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE WOULD NOT MAKE CLIMB POWER.  REMOVED AND REPLACED BLEED VALVE PER MM.
